×

Found 11 Documents (Results 1–11)

100
MathJax

Spaces of functions of mixed smoothness from the decomposition point of view. (English. Russian original) Zbl 0707.46025

Proc. Steklov Inst. Math. 187, 163-184 (1990); translation from Tr. Mat. Inst. Steklova 187, 143-161 (1989).
Reviewer: H.Triebel
MSC:  46E35 46E30
PDF BibTeX XML Cite

Estimates of the moduli of continuity of functions in the spaces \(B^{a,\varphi}_{p,\theta}\) and \(H_{\varphi,\theta}\) and their applications. (English. Russian original) Zbl 0379.46020

Sov. Math., Dokl. 18, 469-473 (1977); translation from Dokl. Akad. Nauk SSSR 233, 761-764 (1977).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification